Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Ill-effects of prolonged use of anti-allergy medicines - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
User :   hello
Doctor :   how can i help you
User :   i'm suffering with kind of allergy
Doctor :   ok
User :   i m taking almost daily Zyrtec tablets
Doctor :   ok
User :   i'm worried in long run would be of any problem with medicines
Doctor :   what is your age?
User :   30
Doctor :   what kind of allergy so you have?
User :   may be dust n pollen allergy
Doctor :   ok
Doctor :   since how long have you been on the medicines?
User :   for 6 months
Doctor :   ok
Doctor :   the allergy is from six months?
User :   allegry is from 5 yrs
Doctor :   i suggest you should not continue these medications for long
User :   but one tablet a fortnight was enough earlier
User :   now i need daily
Doctor :   ok
User :   wht can i do now?
Doctor :   have you tried abstaining from the
Doctor :   medication?

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor